In the light of deaths of American Airline pilots who heavily used aspartame Dr. Blaylock gives this warning.
We continually receive complaints from pilots about seizures, cardiac problems, vision loss, vertigo, confusion, disorientation, etc. associated with consumption of Equal/ aspartame/NutraSweet/Spoonful/Canderel/E951, etc Aspartame is a compound of phenylalanine, aspartic acid and a methyl ester which converts to methyl alcohol in digestion: wood alcohol, 1 ounce is a fatal dose, then into formaldehyde! Mission Possible Aviation.
I have reviewed reports from airline and private pilots concerning effects of aspartame on various physiological systems. Several of these are related to the nervous system, which puts this in category of great concern to the pilot as well as the general public. The more common complaints include disorientation, difficulty thinking and concentrating, visual blurring or even monocular blindness, seizures and heart failure. It is well known that the ingredients in aspartame, as well as its breakdown products, have deleterious effects on the nervous system and retina.